# SDR CA991103086

- Difficulty date: October 23, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 24,030 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: ABS012110
- Condition: Failed
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT GEAR DOOR REMAINED OPEN ON LANDING. PROX SENSOR REPLACED.
